# SDR UALA2013031401518

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,579 hours, 23,200 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 471111172
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS NR 2 ENGINE LEAKING FUEL FROM DRAIN MAST.  FOUND NR 2 ENGINE FUEL-OIL HEAT EXCHANGER LEAKING 8 DROPS PER MIN.  FUEL OIL HEAT EXCHANGER TO BE REPLACED WITHIN NEXT 100 HOURS.
